# SDR CKSA96374

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4711722
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND RIGHT HAND SKIN STRINGER 29R FITTING CORRODED AT STA 8.  REMOVED AND REPLACED STRINGER 29R END FITTING IAW DC-8 SRM 51-1-0.  PART FABRICATION FORM M-59 ATTACHED.  CORROSION CARD NR 5570-0551.  NON-ROUTINE TASK CARD NR 8893, LEVEL 2.
